thenuddpants (thenuddpants) wrote in vaginapagina,
thenuddpants
thenuddpants
vaginapagina

IUD + The pill

I just went back on the pill to help deal with my acne/skin issues (which were NONEXISTANT when I was on the pill previously) - but I have a hormonal IUD as well. I obviously discussed it with my doctor before deciding to restart the pill in combination with my IUD, and she said that the only potential side effect of combining the two would theoretically be nausea from the higher progestin dose, but that it would be unlikely due to the low systemic absorbtion of the IUD's hormones. (I didn't have any side effects from the pill before when I was on it, and I'm not asking about side effects from the pill).

Does anyone else combine a hormonal IUD with the pill for any reason? Did you notice any side effects that you can contribute to the *combination* of the two and not just the pill or the IUD itself?

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments